# SDR F3LA200200303

- Difficulty date: October 2, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- Aircraft time: 55,067 hours, 31,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED CORROSION ON FLOOR STRAP AT BS 1016.  FABRICATED AND INSTALLED REPLACEMENT FLOOR STRAP PER SRM 53-30-01 AND BOEING DRAWING 65-46812.
